# SDR SWAA2025100309488

- Difficulty date: August 28, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 LBL11 AT AFT CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED BS867 LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-; DWG 149A8104 SHEET 1 REV B.
